Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Almost-finite, compact, and inessential operators
HTML articles powered by AMS MathViewer

by David Kleinecke PDF
Proc. Amer. Math. Soc. 14 (1963), 863-868 Request permission
References
  • Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, Vol. 31, American Mathematical Society, Providence, R.I., 1957. rev. ed. MR 0089373
  • Bertram Yood, Difference algebras of linear transformations on a Banach space, Pacific J. Math. 4 (1954), 615–636. MR 68117
  • I. C. Gohberg and M. G. Kreĭn, Fundamental aspects of defect numbers, root numbers and indexes of linear operators, Uspehi Mat. Nauk (N.S.) 12 (1957), no. 2(74), 43–118 (Russian). MR 0096978
  • S. Nikolsky, Linear equations in normed linear spaces, Bull. Acad. Sci. URSS. Sér. Math. [Izvestia Akad. Nauk SSSR] 7 (1943), 147–166 (Russian, with English summary). MR 0009699
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.45, 47.10
  • Retrieve articles in all journals with MSC: 47.45, 47.10
Additional Information
  • © Copyright 1963 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 14 (1963), 863-868
  • MSC: Primary 47.45; Secondary 47.10
  • DOI: https://doi.org/10.1090/S0002-9939-1963-0155197-5
  • MathSciNet review: 0155197